Hi. Please can someone help. My wife has what is described as "Narcissistic Personality Disorder" which was always relatively mild but has become disturbingly uncontrollable. This escalation coincides almost exactly with her being prescribed and the use of "Yasmin". Can anyone offer any evidence that there is some correlation between this disorder and synthetic versions of oestrogen and progesterone or am I way off??
I have no idea if this is related to ALL birth control/hormonal contraceptive treatments, but I've had a similar escalation in my symptoms for Panic Disorder, Severe Agoraphobia (fear of leaving my home), Generalized Anxiety Disorder, Social Phobia, Major Depression and ADHD while on Yasmine.
I noticed Yasmine made my irritability intolerable, I was uncontrollably crying over nothing, lots of random anger, and other symptoms that I'd NEVER experienced while on my medications, with just the disorders themselves, or while I was on a v. low-dose form of Yasmine called Yaz (which has been effective but hasn't caused any psychological changes/symptoms/side-effects at all.)
It all depend on the person - but you might want to ask your wife's doctor if she can try a different type, bc you noticed X and Y and Z behaviors while she was on this medication that concerned you. Your wife (depending on maturity level, will either say you're lying or confess to the doctor. If it's the latter, at least she wants to change, so that'd be good.
Hi bigmitch, This is quite a question as you say it was there somewhat before the yasmin, so I will leave to to the more experienced to answer. I apologize that no one picked up on your question sooner. I know how it is to deal with a person you love that is narciisitic, so my heart goes out to you. By me just answering, it might help someone else to see your question & jump on in here to try & help. I wish you both the best...
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2013 • 1 answer
Posted 11 Jul 2014 • 1 answer
Posted 1 Feb 2016 • 4 answers
Posted 25 May 2016 • 2 answers
Posted 21 Mar 2017 • 2 answers